Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 45, NWS Jackson, MS

April 13, 2019Lowndes County, Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Apr 13, 2019, 11:21 PM CDT for Lowndes County, Noxubee County, Mississippi. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 11:21 PM CDT (04:21 UTC)
Expired
Apr 13, 2019, 11:45 PM CDT
In force
24 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Lowndes County, MS, Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 86 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 7:11 PM CDTTornado WatchSPC11 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 4.4 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2019-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 506 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2019-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 240 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
506 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
240 m²/s²
0-3 km storm-relative helicity
428 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

501 
WFUS54 KJAN 140421
TORJAN
MSC087-103-140445-
/O.NEW.KJAN.TO.W.0045.190414T0421Z-190414T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1121 PM CDT SAT APR 13 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Noxubee County in east central Mississippi...
  Southeastern Lowndes County in northeastern Mississippi...

* Until 1145 PM CDT.
    
* At 1121 PM CDT, a severe thunderstorm capable of producing a
  tornado was located 7 miles south of Macon, or 17 miles northeast
  of Preston, moving northeast at 70 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Macon around 1125 PM CDT.
  Prairie Point around 1130 PM CDT.
  Brooksville and Deerbrook around 1135 PM CDT.
  Bigbee Valley around 1140 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Shuqualak.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3319 8832 3302 8834 3293 8847 3293 8863
      3295 8870 3343 8852 3337 8830
TIME...MOT...LOC 0421Z 202DEG 59KT 3300 8856 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW
1 follow-up statement
054 
WWUS54 KJAN 140430
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
1130 PM CDT SAT APR 13 2019

MSC087-103-140445-
/O.CON.KJAN.TO.W.0045.000000T0000Z-190414T0445Z/
Noxubee MS-Lowndes MS-
1130 PM CDT SAT APR 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR
NORTHEASTERN NOXUBEE AND SOUTHEASTERN LOWNDES COUNTIES...
    
At 1130 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Macon, or 17 miles southwest of Pickensville, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Prairie Point around 1140 PM CDT.
  Deerbrook and Bigbee Valley around 1145 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3300 8837 3303 8867 3343 8852 3337 8830
      3319 8832 3302 8834
TIME...MOT...LOC 0430Z 204DEG 41KT 3306 8850 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

TW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 13, 9:23 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Apr 13, 9:23 PM CDT, 1 hour 58 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
923 PM CDT Sat Apr 13 2019

...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL CONTINUE TO
THROUGH MUCH OF THE NIGHT...

.UPDATE...
Updated for evening discussion.

&&

.DISCUSSION...

Primary severe convective area has shifted to along/east of the
I-55 corridor where ML CAPE of > 1500 j/kg is matching up with
effective SRH > 500 m2/s2 in best zone of ascent associated with
impressive split upper jet. The expected evolution going forward
is more straight forward with a cold front expected to move across
central/eastern MS and east of the forecast area before daybreak.
Will show a diminishing severe threat ending from west to east
overnight, but a signficant tornado threat will continue for at
least a few more hours over eastern MS. In addition, flash
flooding has been an issue and this will continue to be the case
as strong moisture convergence works in precipitable water air
approaching two inches. /EC/

Prior discussion below:

Through tonight: A powerful shortwave trough and associated cold
front moving from the southern plains into the lower MS Valley are
supporting a significant severe weather event over the ArkLaMiss
region. Prefrontal convection has been robust as it begins to
cross the Mississippi River and move into extreme western MS. The
warm sector environment in this area is characterized by an
extreme combination of instability and wind shear (ML CAPE up to
2500 J/KG and effective SRH > 400 m2/s2) that is supportive of
supercells and strong tornadoes. Expect the prefrontal convection
to gradually shift to the I-55 corridor by early evening, with
additional severe convection developing ahead of the cold front
that is approaching from the west. A broken linear convective
system will likely move across eastern MS late tonight with
straight-line wind damage becoming more of a concern vs strong
tornadoes. In addition heavy rainfall should become less of a
concern as the system becomes more progressive. One thing that is
of higher confidence is that the cold front should push east of
MS before daybreak. Primary points to be made here are that
threats remain about the same and updates going forward will be to
show a diminishing severe weather threat as the cold front pushes
across the area. /EC/

Sunday through Friday: As the upper trough lifts to the northeast
on Sunday morning, showers in cyclonic flow/cold advection will
affect the northern half of the CWA as the surface low lifts
away. A surface high quickly builds into the region on Monday and
upper ridging will set the stage for quiet weather for the first
half of the week. Temperatures will be near normal for this time
of year during this period - highs in the 70s/lower 80s and lows
near 50. Now, Monday morning will be a bit chilly with the surface
high developing over the area and temps will fall into the lower
40s, perhaps into the 30s in some sheltered locations.

The next weather-maker will come as another strong upper trough that
will move over the Central Plains on Wednesday. Being 5 days out,
the global models still differ a bit in solutions. The EMCWF still
has an open trough while the GFS has a deeper, closed low, both over
the same vicinity though. As the trough tracks eastward Wednesday
into Thursday, a frontal boundary will push through the ArkLaMiss.
Diffluent flow aloft will be conducive for intense vertical motion
and storm development over our region. In the warm sector of this
system, PWs will peak above 1.5 inches. At this time, the
instability and shear values appear to be conducive for another
potential round of severe storms. Will hold off of mentioning it in
the HWO at this time since there's so much going on in the short
term and we are still 5 days out with this system. Also, at this
time, it appears that the system will be progressive enough that
heavy rains and flash flooding shouldn't be much of an issue, but
depending on how the models continue to develop this system, that
will need to be re-evaluated. The model consensus has the system
exiting the area by Thursday night. The trough will push east and a
surface high builds into the region again. This appears to allow the
weather over the Easter weekend to be quiet and near normal.
Hopefully this solution continues. /10/

&&

.AVIATION...
00Z TAF discussion:

Zone of numerous TSRA/+TSRA ahead of an approaching cold front will
gradually shift east across the forecast area overnight followed
by a cold advection pattern that should envelop the entire are by
daybreak. MVFR/IFR ceilings will be common along with variable
gusty surface winds making for poor to hazardous aviation weather
conditions. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       56  61  42  73 /  84  20   0   0
Meridian      63  67  43  74 /  89  10   0   0
Vicksburg     55  61  43  72 /  72  28   1   0
Hattiesburg   61  66  43  75 /  82   4   0   0
Natchez       52  61  43  73 /  60  10   0   0
Greenville    53  60  44  69 /  60  31   0   0
Greenwood     55  59  42  70 /  91  54   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 10 PM CDT this evening for MSZ018-019-
     025>027-034>036-040>043-047>049-053>066-072>074.

LA...Wind Advisory until 10 PM CDT this evening for LAZ007>009-015-
     016-023>026.

AR...Wind Advisory until 10 PM CDT this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 13, 10:54 PM CDT, 27 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
1054 PM CDT Sat Apr 13 2019

ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025-034-035-
040>042-047-150400-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-
Washington-Humphreys-Issaquena-Sharkey-Yazoo-Warren-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, and west central Mississippi.

.DAY ONE...The rest of Tonight and Sunday

FLOODING
THREAT...Elevated
TIMING...remainder of tonight

Remainder of tonight, heavy rainfall from multiple rounds of
storms will lead to flash flooding through early Sunday morning.
One to three inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

MSZ029-032-044-050-056-064-072-150400-
Webster-Choctaw-Leake-Scott-Smith-Jefferson Davis-Marion-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and south central
Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...remainder of tonight

FLOODING
THREAT...Limited
TIMING...remainder of tonight

Remainder of tonight, severe thunderstorms and tornadoes are
possible. Some thunderstorms could produce damaging winds to
60 to 70 mph and hail up to the size of quarters.

(https://www.weather.gov/images/jan/graphicast/1.png)

Remainder of tonight, heavy rainfall from multiple rounds of
storms could lead to flash flooding through early Sunday morning.
One to two inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

MSZ026>028-036-150400-
Grenada-Carroll-Montgomery-Holmes-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, and north central Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of tonight

FLOODING
THREAT...Elevated
TIMING...remainder of tonight

Remainder of tonight, isolated severe thunderstorms are possible.
Some thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Remainder of tonight, heavy rainfall from multiple rounds of
storms will lead to flash flooding through early Sunday morning.
One to three inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

MSZ030-031-033-038-039-045-046-051-052-057-058-065-066-073-074-
150400-
Clay-Lowndes-Oktibbeha-Winston-Noxubee-Neshoba-Kemper-Newton-
Lauderdale-Jasper-Clarke-Covington-Jones-Lamar-Forrest-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of east central
Mississippi, northeast Mississippi, and southeast Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...remainder of tonight

FLOODING
THREAT...Limited
TIMING...remainder of tonight

Remainder of tonight, a severe weather outbreak is ongoing
through early Sunday morning. Tornadoes, some possibly strong,
damaging winds up to 70mph, and golf ball size hail are likely.

(https://www.weather.gov/images/jan/graphicast/1.png)

Remainder of tonight, heavy rainfall from multiple rounds of
storms could lead to flash flooding through early Sunday morning.
One to two inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

MSZ037-043-048-049-054-055-062-063-150400-
Attala-Madison MS-Hinds-Rankin-Copiah-Simpson-Lincoln-Lawrence-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of central
Mississippi, and south central Mississippi.

.DAY ONE...The rest of Tonight and Sunday

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...remainder of tonight

FLOODING
THREAT...Limited
TIMING...remainder of tonight

Remainder of tonight, isolated severe thunderstorms are possible.
Some thunderstorms could produce damaging wind gusts and hail.

(https://www.weather.gov/images/jan/graphicast/1.png)

Remainder of tonight, heavy rainfall from multiple rounds of
storms could lead to flash flooding through early Sunday morning.
One to two inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region the rest
of tonight.

LAZ024-026-MSZ053-059>061-150400-
Catahoula-Concordia-Claiborne-Jefferson-Adams-Franklin MS-
1054 PM CDT Sat Apr 13 2019

This hazardous weather outlook is for portions of northeast
Louisiana, and southwest Mississippi.

.DAY ONE...The rest of Tonight and Sunday

FLOODING
THREAT...Limited
TIMING...remainder of tonight

Remainder of tonight, heavy rainfall from multiple rounds of
storms could lead to flash flooding through early Sunday morning.
One to two inches of rain with locally higher amounts is
expected.

(https://www.weather.gov/images/jan/graphicast/2.png)

.DAYS TWO THROUGH SEVEN...Sunday night through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Friday.

23

&&

...HAZARD LEGEND...

*FLOODING*
Extreme...Widespread and significant flooding is likely.
Significant...Widespread flash flooding is likely
 and significant flooding is possible.
Elevated...Areas of flash flooding likely.
Limited...Localized flash flooding is possible.

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Local storm report, Apr 13, 9:04 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
904 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     1 NNW RAYVILLE          32.48N 91.76W
04/13/2019                   RICHLAND           LA   EMERGENCY MNGR

            A COUPLE OF TREES DOWN.

&&

TP
Local storm report, Apr 13, 9:27 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
927 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      2 WSW JAN AIRPORT       32.31N 90.11W
04/13/2019                   RANKIN             MS   PUBLIC

            FLOODING OCCURRED ON MANGUM DRIVE IN
            FLOWOOD.

&&

JC
Local storm report, Apr 13, 9:29 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
929 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NW LAKE VILLAGE       33.33N 91.29W
04/13/2019                   CHICOT             AR   EMERGENCY MNGR

            LARGE OAK TREE ON HOUSE. POWER POLES ALSO
            DOWN.

&&

TP
Local storm report, Apr 13, 9:32 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      1 WNW LAKE VILLAGE      33.33N 91.31W
04/13/2019                   CHICOT             AR   EMERGENCY MNGR

            EXTENSIVE FLOODING IN LAKE VILLAGE AND
            EUDORA, HWY 35 W SHUT DOWN BECAUSE OF WATER
            AND MOST COUNTY ROADS ARE STILL FLOODED.

&&

TP
Local storm report, Apr 13, 9:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     FLASH FLOOD      GRENADA                 33.78N 89.81W
04/13/2019                   GRENADA            MS   EMERGENCY MNGR

            STREETS ARE FLOODING IN THE CITY OF GRENADA.

&&

TP
Local storm report, Apr 13, 11:08 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1108 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 PM     TORNADO          3 NNE BETHEDEN          33.26N 88.92W
04/13/2019                   WINSTON            MS   EMERGENCY MNGR

            REPORTS OF STRUCTURAL DAMAGE AND TREES DOWN
            ON PETERSON CIRCLE, NORTH OF HWY 25.

&&

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 7:06 PM CDTSpecial Weather StatementJANAttala24 min
Apr 13, 7:06 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren54 min
Apr 13, 7:09 PM CDTFlash Flood WarningJANHinds, Rankin2 hr
Apr 13, 7:13 PM CDTSevere Thunderstorm WarningJANAttala, Leake, Madison47 min
Apr 13, 7:18 PM CDTFlash Flood WarningJANAttala, Holmes, Leake117 min
Apr 13, 7:22 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson83 min
Apr 13, 7:25 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren33 min
Apr 13, 7:37 PM CDTTornado WarningJANAttala, Leake38 min
Apr 13, 8:08 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Oktibbeha, Winston37 min
Apr 13, 8:17 PM CDTTornado WarningJANAttala, Choctaw28 min
Apr 13, 8:32 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar, Lawrence, Marion58 min
Apr 13, 8:40 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Oktibbeha, Webster58 min
Apr 13, 8:42 PM CDTTornado WarningJANChoctaw, Webster33 min
Apr 13, 8:47 PM CDTSevere Thunderstorm WarningJANSimpson, Smith45 min
Apr 13, 8:56 PM CDTTornado WarningJANChoctaw, Clay, Oktibbeha, Webster43 min
Apr 13, 9:07 PM CDTFlash Flood WarningJANCarroll, Choctaw, Grenada, Montgomery, Webster3 hr
Apr 13, 9:14 PM CDTFlash Flood WarningJANAttala, Holmes, Leake3 hr
Apr 13, 9:26 PM CDTTornado WarningJANCovington, Jasper, Jones, Smith45 min
Apr 13, 9:32 PM CDTFlash Flood WarningJANLeake, Scott, Simpson, Smith3 hr
Apr 13, 9:38 PM CDTSevere Thunderstorm WarningJANChoctaw, Clay, Lowndes, Noxubee, Oktibbeha, Winston82 min
Apr 13, 9:56 PM CDTTornado WarningJANOktibbeha, Winston49 min
Apr 13, 10:04 PM CDTSevere Thunderstorm WarningJANNeshoba, Newton41 min
Apr 13, 10:15 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jasper, Jones, Lamar, Smith60 min
Apr 13, 10:23 PM CDTTornado WarningJANClarke, Jasper, Lauderdale67 min
Apr 13, 10:26 PM CDTTornado Warning Tornado observedJANClay34 min
Apr 13, 10:49 PM CDTFlash Flood WarningJANClay, Lowndes, Oktibbeha116 min
Apr 13, 10:50 PM CDTSevere Thunderstorm WarningJANClay, Lowndes40 min
Apr 13, 11:08 PM CDTTornado WarningJANClarke, Jasper, Jones, Lauderdale67 min
Apr 13, 11:18 PM CDTTornado WarningJANKemper27 min
Apr 14, 1:28 AM CDTAreal Flood WarningJANClay, Oktibbeha12 hr
Apr 14, 3:25 AM CDTSpecial Weather StatementJANClarke35 min
Apr 14, 10:26 AM CDTRiver Flood WarningJANAttala59 hr
Apr 14, 10:26 AM CDTRiver Flood WarningJANHinds, Rankin8 days
Apr 14, 10:39 AM CDTRiver Flood WarningJANMarion21 days
Apr 14, 10:43 AM CDTRiver Flood WarningJANJones24 hr
Apr 14, 10:45 AM CDTRiver Flood WarningJANClarke59 hr
Apr 14, 11:49 AM CDTRiver Flood WarningJANBolivar, Washington9 hr

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.